# SDR DALA2017112508334

- Difficulty date: November 25, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N305DQ
- Make and model: Boeing 737732
- Aircraft serial: 29645
- Aircraft time: 27,365 hours, 11,753 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND DENTS 4 AND 5 ON SPOILER. MAINTENANCE REPAIRED IAW SRM 51-70-10, REPAIR 4.
